# SDR PNSA2015032203

- Difficulty date: March 22, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- Aircraft time: 53,810 hours, 38,433 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING SIGNS IN ROWS 6D, 58LN AND 10D, 61LN, INOPERATIVE.  REMOVED AND FOUND CORROSION ON CONNECTORS.  CLEANED CORROSION, REPLACED THE LAMP AND REPLACED ARROW PLACARDS DUE TO BEING WORN.  OPS CHECKED GOOD.
